Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Gutka and smoking addiction, have pus on tonsils, severe pain, prescribed medicines and gargling solution. Suggestion?

i am having pus on my tonsills. it was paining from the last 3 days but today morning i saw in the mirror and it was horrible. now i can relate stinky smell from my mouth from the last three days bcoz of that only. Dr.has given me antibiotics and one benzadymine solution for gargle. tell me any other thing you want to suggest for.i am having a habbit of eating guthkha and smoking .
Asked On : Mon, 29 Oct 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello dear
Thanks for your query.

First of all I would ask you to stop eating guthkha and stop smoking. Buccal cancer is the most common form of cancer in males in india.

Your words suggest you are having tonsillitis. In that case you will need antibiotics [ CoAmoxiclav 625 mg thrice daily for 5 days ], Do warm saline gargling or gargling with the solution prescribed by your doctor . You can take paracetamol 500mg for fever or pain .

But dont self medicate.Follow what your doctor advices.

Update here how you stay

Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be having a bad infection of your tonsils. You should continue the antibiotics regularly for the entire course and do frequent gargling as advised. Please stop eating guthkha and smoking as they can have harmful and dangerous consequences to your health.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor